# SDR SWAA2021061472127

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS787 LBL17 WL157. ; / ALL REQUIRED MAINTENANCE ACTION ARE COMPLETE=REQUEST FINAL BUYOFF; ADDED PART NUMBER; VERIFIED INSTALLATION OF NEW AFT CARGO BAY TRACK BS 727 - BS 867; LBL 17; WL 157 IAW SRM 51-40-02 AND DWG 146A7500
